Generalized -rings and von Neumann regular rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 72 (1984), pp. 117-133
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1984__72__117_0,
author = {Baccella, Giuseppe},
title = {Generalized $V$-rings and von {Neumann} regular rings},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {117--133},
year = {1984},
publisher = {Seminario Matematico of the University of Padua},
volume = {72},
mrnumber = {778337},
zbl = {0547.16006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1984__72__117_0/}
}
TY - JOUR AU - Baccella, Giuseppe TI - Generalized $V$-rings and von Neumann regular rings JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1984 SP - 117 EP - 133 VL - 72 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1984__72__117_0/ LA - en ID - RSMUP_1984__72__117_0 ER -
%0 Journal Article %A Baccella, Giuseppe %T Generalized $V$-rings and von Neumann regular rings %J Rendiconti del Seminario Matematico della Università di Padova %D 1984 %P 117-133 %V 72 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1984__72__117_0/ %G en %F RSMUP_1984__72__117_0
Baccella, Giuseppe. Generalized $V$-rings and von Neumann regular rings. Rendiconti del Seminario Matematico della Università di Padova, Tome 72 (1984), pp. 117-133. http://geodesic.mathdoc.fr/item/RSMUP_1984__72__117_0/